# SDR IPXA09556765

- Difficulty date: July 7, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 148N870119
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 EMPENNAGE PLATFORM TOP PANEL IS DELAMINATED BS 1748-1768 STR 276-27R.  REMOVED, FABRICATED REPLACEMENT PANEL AND INSTALLED PER ATS ER 09-3611 DATED 22JUL09.
